Alert archive / Utah / Winter Storm Warnings in 2005
Winter Storm Warning 6, NWS Salt Lake City, UT
NWS Salt Lake City, UT issued this winter storm warning at Dec 28, 2005, 3:14 PM MST. It was in force for 38 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Dec 28, 2005, 3:14 PM MST (22:14 UTC)
- Expired
- Dec 30, 2005, 5:12 AM MST
- In force
- 38 hr
- Issued by
- NWS Salt Lake City, UT
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS45 KSLC 282214 WSWSLC URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE SALT LAKE CITY UT 314 PM MST WED DEC 28 2005 .AN UPPER LEVEL STORM SYSTEM AND ASSOCIATED COLD FRONT WILL MOVE ACROSS NORTHERN UTAH TONIGHT. CONSIDERABLE MOISTURE ASSOCIATED WITH THIS SYSTEM WILL RESULT IN PERIODS OF HEAVY SNOW ACROSS THE MOUNTAINS OF NORTHERN UTAH. A COLD AND MOIST NORTHWEST FLOW WILL REMAIN ACROSS NORTHERN UTAH THROUGH THE AFTERNOON HOURS THURSDAY. UTZ007-008-290615- /O.UPG.KSLC.SN.Y.0010.000000T0000Z-051230T0000Z/ /O.NEW.KSLC.WS.W.0006.051228T2214Z-051230T0000Z/ WASATCH MOUNTAINS I-80 NORTH-WASATCH MOUNTAINS SOUTH OF I-80- 314 PM MST WED DEC 28 2005 ...WINTER STORM WARNING IN EFFECT UNTIL 5 PM MST THURSDAY... THE NATIONAL WEATHER SERVICE IN SALT LAKE CITY HAS ISSUED A WINTER STORM WARNING...WHICH IS IN EFFECT UNTIL 5 PM MST THURSDAY FOR THE WASATCH MOUNTAINS OF NORTHERN UTAH. THIS WINTER STORM WARNING IS AN UPGRADE TO THE SNOW ADVISORY...WHICH WAS PREVIOUSLY IN EFFECT FOR THE WARNED AREA. TOTAL NEW SNOWFALL OF 10 TO 18 INCHES ARE EXPECTED ACROSS THE WASATCH MOUNTAINS BY THURSDAY AFTERNOON...WITH LOCALLY HIGHER AMOUNTS POSSIBLE. IN ADDITION TO THE SNOW...WINDS OF 40 TO 50 MPH WITH HIGHER GUSTS WILL ACCOMPANY THE PASSAGE OF THE COLD FRONT LATE TONIGHT. SNOW WILL CONTINUE TO DEVELOP AND INCREASE IN INTENSITY ACROSS THE WASATCH MOUNTAINS THIS EVENING THROUGH THE OVERNIGHT HOURS. THE HEAVIEST SNOW WILL LIKELY OCCUR AFTER MIDNIGHT AS COLD FRONT PUSHES THROUGH THE AREA. MOIST NORTHWEST FLOW WILL REMAIN ACROSS THE AREA THROUGH THE DAY THURSDAY...RESULTING IN ADDITIONAL SHOW SHOWERS. THESE SHOWERS MAY BECOME HEAVY AT TIMES...BEFORE TAPERING OFF LATE THURSDAY AFTERNOON. A WINTER STORM WARNING MEANS A SIGNIFICANT AMOUNT OF SNOW IS EXPECTED...AND STRONG WINDS ARE ALSO POSSIBLE. THIS WILL MAKE TRAVEL VERY HAZARDOUS OR IMPOSSIBLE. $$ UTZ006-017-290615- /O.EXA.KSLC.SN.Y.0010.051228T2200Z-051230T0000Z/ WASATCH MOUNTAIN VALLEYS-CENTRAL AND SOUTHWEST MOUNTAINS- 314 PM MST WED DEC 28 2005 ...SNOW ADVISORY IN EFFECT UNTIL 5 PM MST THURSDAY... THE NATIONAL WEATHER SERVICE IN SALT LAKE CITY HAS ISSUED A SNOW ADVISORY...WHICH IS IN EFFECT UNTIL 5 PM MST THURSDAY FOR THE WASATCH MOUNTAIN VALLEYS...AS WELL AS THE MOUNTAINS OF CENTRAL UTAH. TOTAL NEW SNOWFALL OF 3 TO 6 INCHES IS EXPECTED ACROSS THE WASATCH MOUNTAIN VALLEYS BY LATE THURSDAY AFTERNOON. 8 TO 14 INCHES OF NEW SNOW IS EXPECTED ACROSS THE MOUNTAINS OF CENTRAL UTAH...GENERALLY ALONG AND NORTH OF INTERSTATE 70...WITH LESSER AMOUNTS FURTHER SOUTH. PERIODS OF SNOW...BECOMING HEAVY AT TIMES...ARE EXPECTED TO SPREAD ACROSS THE ADVISORY AREA THIS EVENING THROUGH THE OVERNIGHT HOURS. THIS SNOW WILL BECOME HEAVIEST AFTER MIDNIGHT TONIGHT AS A COLD FRONT PUSHES THROUGH THE AREA. MOIST NORTHWEST FLOW WILL REMAIN ACROSS THE AREA ON THURSDAY...RESULTING IN ADDITIONAL SNOW SHOWERS...WHICH MAY BECOME HEAVY AT TIMES. THESE SNOW SHOWERS ARE EXPECTED TO TAPER OFF LATE THURSDAY AFTERNOON. A SNOW ADVISORY MEANS THAT PERIODS OF SNOW WILL CAUSE PRIMARILY TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. $$ UTZ009-290615- /O.CON.KSLC.SN.Y.0010.000000T0000Z-051230T0000Z/ WESTERN UINTA MOUNTAINS- 314 PM MST WED DEC 28 2005 ...SNOW ADVISORY REMAINS IN EFFECT UNTIL 5 PM MST THURSDAY... A SNOW ADVISORY REMAINS IN EFFECT UNTIL 5 PM MST THURSDAY FOR THE WESTERN UINTA MOUNTAINS. TOTAL NEW SNOWFALL OF 8 TO 16 INCHES IS EXPECTED ACROSS THE WESTERN UINTA MOUNTAINS. PERIODS OF SNOW...BECOMING HEAVY AT TIMES...ARE EXPECTED TO SPREAD ACROSS THE ADVISORY AREA THIS EVENING THROUGH THE OVERNIGHT HOURS. THIS SNOW WILL BECOME HEAVIEST AFTER MIDNIGHT TONIGHT AS A COLD FRONT PUSHES THROUGH THE AREA. MOIST NORTHWEST FLOW WILL REMAIN ACROSS THE AREA ON THURSDAY...RESULTING IN ADDITIONAL SNOW SHOWERS...WHICH MAY BECOME HEAVY AT TIMES. THESE SNOW SHOWERS ARE EXPECTED TO TAPER OFF LATE THURSDAY AFTERNOON. A SNOW ADVISORY MEANS THAT PERIODS OF SNOW WILL CAUSE PRIMARILY TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. $$
3 follow-up statements
000 WWUS45 KSLC 290450 WSWSLC URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE SALT LAKE CITY UT 950 PM MST WED DEC 28 2005 .AN UPPER LEVEL STORM SYSTEM AND ASSOCIATED COLD FRONT WILL MOVE ACROSS NORTHERN UTAH TONIGHT. CONSIDERABLE MOISTURE ASSOCIATED WITH THIS SYSTEM WILL RESULT IN PERIODS OF HEAVY SNOW ACROSS THE MOUNTAINS OF NORTHERN UTAH. A COLD AND MOIST NORTHWEST FLOW WILL REMAIN ACROSS NORTHERN UTAH THROUGH THE AFTERNOON HOURS THURSDAY. UTZ007-008-291300- /O.CON.KSLC.WS.W.0006.000000T0000Z-051230T0000Z/ WASATCH MOUNTAINS I-80 NORTH-WASATCH MOUNTAINS SOUTH OF I-80- 950 PM MST WED DEC 28 2005 ...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 5 PM MST THURSDAY... A WINTER STORM WARNING REMAINS IN EFFECT UNTIL 5 PM MST THURSDAY. TOTAL NEW SNOWFALL OF 10 TO 18 INCHES ARE EXPECTED ACROSS THE WASATCH MOUNTAINS BY THURSDAY AFTERNOON...WITH LOCALLY HIGHER AMOUNTS POSSIBLE. IN ADDITION TO THE SNOW...WINDS OF 40 TO 50 MPH WITH HIGHER GUSTS WILL ACCOMPANY THE PASSAGE OF THE COLD FRONT LATE TONIGHT. SNOW WILL DEVELOP AND INCREASE IN INTENSITY ACROSS THE WASATCH MOUNTAINS TONIGHT. THE HEAVIEST SNOW WILL OCCUR AFTER MIDNIGHT AS COLD FRONT PUSHES THROUGH THE AREA. MOIST NORTHWEST FLOW WILL REMAIN ACROSS THE AREA THROUGH THE DAY THURSDAY...RESULTING IN ADDITIONAL SHOW SHOWERS. THESE SHOWERS MAY BECOME HEAVY AT TIMES...BEFORE TAPERING OFF LATE THURSDAY AFTERNOON. A WINTER STORM WARNING MEANS A SIGNIFICANT AMOUNT OF SNOW IS EXPECTED...AND STRONG WINDS ARE ALSO POSSIBLE. THIS WILL MAKE TRAVEL VERY HAZARDOUS OR IMPOSSIBLE. $$ UTZ009-291300- /O.CON.KSLC.SN.Y.0010.000000T0000Z-051230T0000Z/ WESTERN UINTA MOUNTAINS- 950 PM MST WED DEC 28 2005 ...SNOW ADVISORY REMAINS IN EFFECT UNTIL 5 PM MST THURSDAY... A SNOW ADVISORY REMAINS IN EFFECT UNTIL 5 PM MST THURSDAY. TOTAL NEW SNOWFALL OF 8 TO 16 INCHES IS EXPECTED ACROSS THE WESTERN UINTA MOUNTAINS. PERIODS OF SNOW...BECOMING HEAVY AT TIMES...ARE EXPECTED TO SPREAD ACROSS THE ADVISORY AREA AFTER MIDNIGHT. THE HEAVIEST SNOW WILL BE ASSOCIATED WITH A COLD FRONT AS IT PUSHES THROUGH THE AREA SHORTLY AFTER MIDNIGHT. MOIST NORTHWEST FLOW WILL REMAIN ACROSS THE AREA ON THURSDAY...RESULTING IN ADDITIONAL SNOW SHOWERS...WHICH MAY BECOME HEAVY AT TIMES. THESE SNOW SHOWERS ARE EXPECTED TO TAPER OFF LATE THURSDAY AFTERNOON. A SNOW ADVISORY MEANS THAT PERIODS OF SNOW WILL CAUSE PRIMARILY TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. $$ UTZ006-017-291300- /O.CON.KSLC.SN.Y.0010.000000T0000Z-051230T0000Z/ WASATCH MOUNTAIN VALLEYS-CENTRAL AND SOUTHWEST MOUNTAINS- 950 PM MST WED DEC 28 2005 ...SNOW ADVISORY REMAINS IN EFFECT UNTIL 5 PM MST THURSDAY... A SNOW ADVISORY REMAINS IN EFFECT UNTIL 5 PM MST THURSDAY. TOTAL NEW SNOWFALL OF 3 TO 6 INCHES IS EXPECTED ACROSS THE WASATCH MOUNTAIN VALLEYS AND NORTHERN PORTIONS OF THE CENTRAL MOUNTAINS...NORTH OF I-70 BY LATE THURSDAY AFTERNOON. PERIODS OF SNOW ARE EXPECTED TO SPREAD ACROSS THE ADVISORY AREA LATE TONIGHT. THIS SNOW WILL BECOME HEAVIEST AFTER MIDNIGHT TONIGHT AS A COLD FRONT PUSHES THROUGH THE AREA. MOIST NORTHWEST FLOW WILL REMAIN ACROSS THE AREA ON THURSDAY...RESULTING IN ADDITIONAL SNOW SHOWERS...WHICH MAY BECOME HEAVY AT TIMES. THESE SNOW SHOWERS ARE EXPECTED TO TAPER OFF LATE THURSDAY AFTERNOON. A SNOW ADVISORY MEANS THAT PERIODS OF SNOW WILL CAUSE PRIMARILY TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. $$
000 WWUS45 KSLC 291224 WSWSLC URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE SALT LAKE CITY UT 524 AM MST THU DEC 29 2005 .AN UPPER LEVEL TROUGH MOVING ACROSS THE REGION HAS RESULTED IN A MOIST AND UNSTABLE AIRMASS OVER THE NORTHERN HALF OF UTAH. SNOW SHOWERS HAVE DEVELOPED OVER THE HIGHER ELEVATIONS OF NORTHERN AND CENTRAL UTAH AND WILL CONTINUE THROUGH THE MORNING HOURS BEFORE DECREASING IN THE AFTERNOON. UTZ007-008-292030- /O.CON.KSLC.WS.W.0006.000000T0000Z-051230T0000Z/ WASATCH MOUNTAINS I-80 NORTH-WASATCH MOUNTAINS SOUTH OF I-80- 524 AM MST THU DEC 29 2005 ...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 5 PM MST THIS AFTERNOON... A WINTER STORM WARNING REMAINS IN EFFECT UNTIL 5 PM MST THIS AFTERNOON. SNOW SHOWERS WILL CONTINUE OVER THE WASATCH MOUNTAINS THIS MORNING BEFORE DECREASING DURING THE AFTERNOON. ADDITIONAL SNOW ACCUMULATIONS OF 3 TO 6 INCHES CAN BE EXPECTED THROUGH 5 PM TODAY. IN ADDITION TO THE SNOW...NORTHWEST WINDS OF 30 TO 40 MPH WITH HIGHER GUSTS WILL CONTINUE THROUGH THE MORNING HOURS. A WINTER STORM WARNING MEANS A SIGNIFICANT AMOUNT OF SNOW IS EXPECTED...AND STRONG WINDS ARE ALSO POSSIBLE. THIS WILL MAKE TRAVEL VERY HAZARDOUS OR IMPOSSIBLE. $$ UTZ009-292030- /O.CON.KSLC.SN.Y.0010.000000T0000Z-051230T0000Z/ WESTERN UINTA MOUNTAINS- 524 AM MST THU DEC 29 2005 ...SNOW ADVISORY REMAINS IN EFFECT UNTIL 5 PM MST THIS AFTERNOON... A SNOW ADVISORY REMAINS IN EFFECT UNTIL 5 PM MST THIS AFTERNOON. SNOW SHOWERS WILL CONTINUE OVER THE WESTERN UINTA MOUNTAINS THIS MORNING BEFORE DECREASING DURING THE AFTERNOON. ADDITIONAL SNOW ACCUMULATIONS OF 2 TO 5 INCHES CAN BE EXPECTED THROUGH 5 PM TODAY. A SNOW ADVISORY MEANS THAT PERIODS OF SNOW WILL CAUSE PRIMARILY TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. $$ UTZ006-017-292030- /O.CON.KSLC.SN.Y.0010.000000T0000Z-051230T0000Z/ WASATCH MOUNTAIN VALLEYS-CENTRAL AND SOUTHWEST MOUNTAINS- 524 AM MST THU DEC 29 2005 ...SNOW ADVISORY REMAINS IN EFFECT UNTIL 5 PM MST THIS AFTERNOON... A SNOW ADVISORY REMAINS IN EFFECT UNTIL 5 PM MST THIS AFTERNOON. SNOW SHOWERS WILL CONTINUE OVER THE WASATCH MOUNTAIN VALLEYS AND THE CENTRAL UTAH MOUNTAINS NORTH OF I-70 THIS MORNING BEFORE DECREASING DURING THE AFTERNOON. ADDITIONAL SNOW ACCUMULATIONS OF 1 TO 4 INCHES CAN BE EXPECTED THROUGH 5 PM TODAY. A SNOW ADVISORY MEANS THAT PERIODS OF SNOW WILL CAUSE PRIMARILY TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. $$
000 WWUS45 KSLC 291653 WSWSLC URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE SALT LAKE CITY UT 953 AM MST THU DEC 29 2005 UTZ007-008-291800- /O.CAN.KSLC.WS.W.0006.000000T0000Z-051230T0000Z/ WASATCH MOUNTAINS I-80 NORTH-WASATCH MOUNTAINS SOUTH OF I-80- 953 AM MST THU DEC 29 2005 ...WINTER STORM WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN SALT LAKE CITY HAS CANCELLED THE WINTER STORM WARNING FOR THE WASATCH RANGE. SNOW SHOWERS WILL CONTINUE TO TAPER OFF THIS MORNING. ADDITIONAL ACCUMULATIONS WILL BE AN INCH OR LESS. GUSTY NORTHWEST WINDS WILL CAUSE SOME BLOWING AND DRIFTING OF THE NEW SNOW THIS MORNING. ANOTHER MOIST AND MILD STORM SYSTEM WILL AFFECT THE MOUNTAINS FRIDAY AFTERNOON THROUGH NEW YEARS EVE AND INTO NEW YEARS DAY. $$ UTZ006-009-017-291800- /O.CAN.KSLC.SN.Y.0010.000000T0000Z-051230T0000Z/ WASATCH MOUNTAIN VALLEYS-WESTERN UINTA MOUNTAINS- CENTRAL AND SOUTHWEST MOUNTAINS- 953 AM MST THU DEC 29 2005 ...SNOW ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN SALT LAKE CITY HAS CANCELLED THE SNOW ADVISORY FOR THE WASATCH MOUNTAIN VALLEYS...THE WESTERN UINTA MOUNTAINS...AND THE CENTRAL MOUNTAINS OF UTAH. ISOLATED SNOW SHOWERS WILL END LATE THIS MORNING WITH LITTLE ADDITIONAL ACCUMULATIONS. ANOTHER MOIST AND MILD STORMS SYSTEM WILL AFFECT THE MOUNTAINS FRIDAY AFTERNOON INTO EARLY NEW YEARS DAY. $$ TARDY
What forecasters said that day
The local office's own words before this winter storm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Salt Lake City, UT wrote its last area forecast discussion before this winter storm warning went out at Dec 28, 9:50 AM MST, 5 hours 24 minutes earlier.
Area forecast discussion, Dec 28, 9:50 AM MST, 5 hours 24 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE SALT LAKE CITY UT 950 AM MST WED DEC 28 2005 .SYNOPSIS...A RIDGE OVER THE AREA WILL MOVE EAST TODAY. MOISTURE FROM THE NEXT PACIFIC STORM WILL SPREAD ACROSS EXTREME NORTHERN UTAH TODAY. THIS NEXT STORM WILL SEND A COLD FRONT THROUGH THE AREA TONIGHT WITH A COLD MOIST NORTHWEST FLOW CONTINUING THURSDAY. && .DISCUSSION...PACIFIC TROUGH NOW WALLOPING THE CALIFORNIA COAST WITH SHORT WAVE RIDGING ACROSS THE GREAT BASIN THIS MORNING. WEAK WARM AIR ADVECTION CONTINUES ACROSS EXTREME NORTHERN UTAH WITH THE REST OF THE FORECAST AREA IN THE WARM SECTOR. SOME WEAK LIFT ASSOCIATED WITH WARM AIR ADVECTION WILL GENERATE LIGHT PRECIP ALONG THE UTAH-IDAHO BORDER TODAY OTHERWISE DRY AND MILD CONDITIONS WILL PREVAIL TODAY. SOUTHERLY BREEZES WILL DEVELOP IN MOST AREAS TODAY RESULTING IN A WELL MIXED AIRMASS AND AFTER A MILD MORNING THE AFTERNOON TEMPERATURES SHOULD RESPOND NICELY EVEN WITH EXTENSIVE CLOUD COVER. NO UPDATES PLANNED FOR THE SHORT TERM. THE 12Z NAM BRINGS MUCH COLDER AIR ALOFT...-28 AT 500 MB...ACROSS THE FORECAST AREA TONIGHT WITH THE INCOMING TROUGH. THIS IN LINE WITH THE LATEST UKMET RUN WITH THE LATEST EC LEANING THERE AS WELL. THIS SOLUTION WOULD GIVE MOST OF THE FORECAST AREA AT LEAST SOME SHOT OF PRECIPITATION WITH SOME GENEROUS AMOUNTS OVER THE NORTHERN HALF OF UTAH. THE LATEST NAM IS AT ODDS WITH THE 00Z AND 06Z GFS WHICH MOVED THE COLD AIR ALOFT ACROSS IDAHO...JUST GRAZING NORTHERN UTAH. CONSIDERING CURRENT SATELLITE DATA AND ANALYSIS...THINK THAT THE LATEST NAM/UKMET HAVE THE BETTER IDEA. WILL LOOK CLOSELY AT THE 12Z GFS...BUT PROBABLY WILL NEED TO BEEF UP POPS OVER SOUTHERN AND CENTRAL UTAH TONIGHT AS WELL AS HIGHER QPF AND INCREASED SNOW AMOUNTS FOR THE MOUNTAINS. BRENCHLEY && .AVIATION...EXPECT CEILINGS TO REMAIN ABOVE 7 KFT THROUGH AT LEAST 23Z. WINDS WILL REMAIN SOUTHERLY AND INCREASE DURING THE AFTERNOON HOURS...POSSIBLY GUSTING ABOVE 20 KTS AT TIMES AFTER 22Z. SURFACE FRONT/WIND SHIFT EXPECTED TO REACH KSLC AROUND 03-04Z. BEHIND THIS FRONT...EXPECT CEILINGS TO FALL INTO MVFR RANGE WITH PERIODS OF LIGHT RAIN THROUGH 09Z. PREDOMINANT VFR CONDITIONS EXPECTED AFTER 09Z. SEAMAN && .SLC WATCHES/WARNINGS/ADVISORIES... UT...SNOW ADVISORY 3PM TODAY THRU 5PM THU FOR MTN ZONES UTZ007>009. WY...NONE. &&
Hazardous weather outlook, Dec 28, 5:40 AM MST, 9 hours 34 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SALT LAKE CITY UT 540 AM MST WED DEC 28 2005 UTZ001>021-WYZ021-291300- CACHE VALLEY/UTAH PORTION-CASTLE COUNTRY- CENTRAL AND SOUTHWEST MOUNTAINS- GLEN CANYON RECREATION AREA/LAKE POWELL- GREAT SALT LAKE DESERT AND MOUNTAINS-HENRY MOUNTAINS- NORTHERN WASATCH FRONT-SALT LAKE AND TOOELE VALLEYS-SAN RAFAEL SWELL- SANPETE/SEVIER VALLEYS-SOUTH CENTRAL UTAH-SOUTHERN WASATCH FRONT- SOUTHWEST UTAH-SOUTHWEST WYOMING-UTAHS DIXIE AND ZION NATIONAL PARK- WASATCH MOUNTAIN VALLEYS-WASATCH MOUNTAINS I-80 NORTH- WASATCH MOUNTAINS SOUTH OF I-80-WASATCH PLATEAU/BOOK CLIFFS- WEST CENTRAL UTAH-WESTERN UINTA BASIN-WESTERN UINTA MOUNTAINS- 540 AM MST WED DEC 28 2005 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE WESTERN TWO THIRDS OF UTAH AND EXTREME SOUTHWEST WYOMING. .DAY ONE... TODAY AND TONIGHT VALLEY RAIN AND MOUNTAIN SNOW WILL INCREASE OVER NORTHERN UTAH THIS AFTERNOON AND CONTINUE TONIGHT. SIGNIFICANT SNOWFALL IS EXPECTED IN THE NORTHERN MOUNTAINS. SEE THE LATEST WINTER WEATHER STATEMENT FROM THE SALT LAKE FORECAST OFFICE FOR DETAILS. .DAYS TWO THROUGH SEVEN... THURSDAY THROUGH TUESDAY SNOW SHOWERS WILL CONTINUE OVER THE NORTHERN UTAH MOUNTAINS THURSDAY THEN END THURSDAY EVENING. ADDITIONAL SIGNIFICANT ACCUMULATIONS ARE POSSIBLE. THE NEXT IN A SERIES OF PACIFIC STORMS WILL AFFECT THE STATE THIS WEEKEND...WITH VALLEY RAIN AND MOUNTAIN SNOW ON NEW YEARS EVE INTO EARLY NEW YEARS DAY. SNOWFALL IN THE MOUNTAINS WITH THIS NEXT STORM COULD BE LOCALLY HEAVY. ANOTHER PACIFIC STORM IS EXPECTED TO BRING ADDITIONAL VALLEY RAIN AND MOUNTAIN SNOW MONDAY INTO TUESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGE TO REPORT SIGNIFICANT WEATHER ACCORDING TO STANDARD OPERATING PROCEDURES.
The office that day
Everything else NWS Salt Lake City, UT issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 28, 4:15 AM MST | Snow Advisory | SLC | 30 hr |
Nearby
Winter Storm Warnings in Utah, 2005Every winter storm warning in 2005
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.